English
 
Help Privacy Policy Disclaimer
  Advanced SearchBrowse

Item

ITEM ACTIONSEXPORT
  Polynomial values in small subgroups of finite fields

Shparlinski, I. E. (2016). Polynomial values in small subgroups of finite fields. Revista Matemática Iberoamericana, 32(4), 1127-1136. doi:10.4171/rmi/909.

Item is

Files

hide Files
:
Shparlinski_Polynomial values in small subgroups of finite fields_2016.pdf (Publisher version), 191KB
Name:
Shparlinski_Polynomial values in small subgroups of finite fields_2016.pdf
Description:
Dieser Beitrag ist mit Zustimmung des Rechteinhabers aufgrund einer Allianz- bzw. Nationallizenz frei zugänglich. / This publication is with permission of the rights owner freely accessible due to an Alliance licence and a national licence respectively.
OA-Status:
Green
Visibility:
Public
MIME-Type / Checksum:
application/pdf / [MD5]
Technical Metadata:
Copyright Date:
-
Copyright Info:
-
License:
-

Locators

hide
Locator:
http://dx.doi.org/10.4171/rmi/909 (Publisher version)
Description:
-
OA-Status:
Not specified

Creators

hide
 Creators:
Shparlinski, Igor E.1, Author           
Affiliations:
1Max Planck Institute for Mathematics, Max Planck Society, ou_3029201              

Content

show

Details

hide
Language(s): eng - English
 Dates: 2016
 Publication Status: Issued
 Pages: -
 Publishing info: -
 Table of Contents: -
 Rev. Type: Peer
 Identifiers: DOI: 10.4171/rmi/909
arXiv: 1401.0964
 Degree: -

Event

show

Legal Case

show

Project information

show

Source 1

hide
Title: Revista Matemática Iberoamericana
  Alternative Title : Rev. Mat. Iberoam.
Source Genre: Journal
 Creator(s):
Affiliations:
Publ. Info: European Mathematical Society (EMS)
Pages: - Volume / Issue: 32 (4) Sequence Number: - Start / End Page: 1127 - 1136 Identifier: -